Acetaminophen is also known as Panadol or Paracetamol in some countries. Typical dosage is up to 1000mg up to four times per day for an adult and for children give 10-15 mg per kg up to four times per day (you can use the mg/kg calculation for adults too if you wish).
Caution: Overdosing on acetaminophen is a great way to ensure that you die of liver failure. This is one of the lesser known dangers of Panadol/Tylenol. You only need about 10 grams or so (not a lot of tablets) of the stuff over a short period of time (within a day or so) to ensure that you need to be admitted to a hospital emergency room to have some chance of survival.
This is serious stuff. It means that an adult could have liver failure just by ingesting 20 tablets of Tylenol or Panadol or Paracetamol containing 500mg of acetaminophen each. A child or infant will need an even smaller dose to cause a similar problem.
It is precisely because this common painkiller can be lethal when a small multiple of the normal dose is taken that hospitals will always include a blood acetaminophen level if a patient who attempted suicide by ingestion of pills is brought in. Even if the story sounds reasonably clear that the pills taken were some other substance, just the possibility that the patient could have taken a big bunch of these tablets is a death sentence if the antidote, N-acetylcysteine is not given within a few hours of the lethal dose.
Treatment for overdose involves inducing vomiting (emesis), laxatives and activated charcoal. The antidote given is intravenous N-acetylcysteine. Most overdoses are of children who take adult doses with parental ignorance or without parental knowledge.
Despite its lethality in large doses, acetaminophen toxicity is not recommended as an avenue for suicide, unless you take heaps of sedatives to go along with it because dying from liver failure can be extremely painful.